Existence and global stability of traveling curved fronts in the Allen-Cahn equations

Hirokazu Ninomiya, Masaharu Taniguchi

Research output: Contribution to journalArticle

75 Citations (Scopus)

Abstract

This paper is concerned with existence and stability of traveling curved fronts for the Allen-Cahn equation in the two-dimensional space. By using the supersolution and the subsolution, we construct a traveling curved front, and show that it is the unique traveling wave solution between them. Our supersolution can be taken arbitrarily large, which implies some global asymptotic stability for the traveling curved front.

Original languageEnglish
Pages (from-to)204-233
Number of pages30
JournalJournal of Differential Equations
Volume213
Issue number1
DOIs
Publication statusPublished - Jun 1 2005
Externally publishedYes

Fingerprint

Allen-Cahn Equation
Asymptotic stability
Global Stability
Supersolution
Subsolution
Global Asymptotic Stability
Traveling Wave Solutions
Imply

Keywords

  • Allen-Cahn equation
  • Curved front
  • Stability
  • Traveling wave

ASJC Scopus subject areas

  • Analysis

Cite this

Existence and global stability of traveling curved fronts in the Allen-Cahn equations. / Ninomiya, Hirokazu; Taniguchi, Masaharu.

In: Journal of Differential Equations, Vol. 213, No. 1, 01.06.2005, p. 204-233.

Research output: Contribution to journalArticle

@article{9abcf73db12f442884f9df8a18fb92b8,
title = "Existence and global stability of traveling curved fronts in the Allen-Cahn equations",
abstract = "This paper is concerned with existence and stability of traveling curved fronts for the Allen-Cahn equation in the two-dimensional space. By using the supersolution and the subsolution, we construct a traveling curved front, and show that it is the unique traveling wave solution between them. Our supersolution can be taken arbitrarily large, which implies some global asymptotic stability for the traveling curved front.",
keywords = "Allen-Cahn equation, Curved front, Stability, Traveling wave",
author = "Hirokazu Ninomiya and Masaharu Taniguchi",
year = "2005",
month = "6",
day = "1",
doi = "10.1016/j.jde.2004.06.011",
language = "English",
volume = "213",
pages = "204--233",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Existence and global stability of traveling curved fronts in the Allen-Cahn equations

AU - Ninomiya, Hirokazu

AU - Taniguchi, Masaharu

PY - 2005/6/1

Y1 - 2005/6/1

N2 - This paper is concerned with existence and stability of traveling curved fronts for the Allen-Cahn equation in the two-dimensional space. By using the supersolution and the subsolution, we construct a traveling curved front, and show that it is the unique traveling wave solution between them. Our supersolution can be taken arbitrarily large, which implies some global asymptotic stability for the traveling curved front.

AB - This paper is concerned with existence and stability of traveling curved fronts for the Allen-Cahn equation in the two-dimensional space. By using the supersolution and the subsolution, we construct a traveling curved front, and show that it is the unique traveling wave solution between them. Our supersolution can be taken arbitrarily large, which implies some global asymptotic stability for the traveling curved front.

KW - Allen-Cahn equation

KW - Curved front

KW - Stability

KW - Traveling wave

UR - http://www.scopus.com/inward/record.url?scp=18144370457&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18144370457&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2004.06.011

DO - 10.1016/j.jde.2004.06.011

M3 - Article

AN - SCOPUS:18144370457

VL - 213

SP - 204

EP - 233

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -